The Bayesian Estimation of Common Parameters from Several Responses release_pxdyfybemvanbbh7ccteeszl4y

by George E. P. Box, Norman R. Draper

Published in Biometrika by JSTOR.

1965   Volume 52, Issue 3/4, p355

Archived Content

There are no accessible files associated with this release. You could check other releases for this work for an accessible version.

"Dark" Preservation Only
Save Paper Now!

Know of a fulltext copy of on the public web? Submit a URL and we will archive it

Type  article-journal
Stage   published
Year   1965
Container Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0006-3444
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: a5d713a9-9a1b-461b-8693-96c665f22f99